Fertility Network UK
13,106 members21,200 posts

Excruiating pain after sex

Hi everyone.

I'm looking for some advice, i have a blocked tube due to a hydrosalpinx, just recently i have been getting excruitaing pain after having sex, for a long while it was just for a dull pain that soon wore off and would disapear, but lately, its lasted days and its crippling me! Could the hydrosalpinx be causing this or could it be something else? Currently sat crying in pain! Xxx

8 Replies
oldestnewest

Hi Nickimidge. So sorry to see that you are suffering so. I doubt it has anything to do with the hydrosalpinx, but this may need clipping or removing should you have to have IVF, due to any excess lubrication draining into the womb and preventing a developing embryo from implanting. The pain could be due to endometriosis, or even from adhesions on your bowels or Fallopian tubes, I don't know. Obviously time to see your GP for a proper referral, if you haven't already had one. You need sorting. Meanwhile it's OK to take some paracetamol, unless something else has been prescribed, but no anti-inflammatories such as ibuprofen. I do hope that a cause is soon found, and all settles back down to normal. Diane

Reply

I am currently under a gynae for my hydro and i'm back to see him at the end of August, i mentioned endometriosis to him when i was last there and he said i have ibs, and that be was only interested in my tube. But i only have these flare ups of pain after sex or when on my period. Never after eating! Its so frustrating! Xx

Reply

Hi Nickimidge. Maybe speak to your GP and see if he/she will prescribe something like Buscopan for IBS if he/she thinks it could be that. If that settles it, then an occasional dose might stop the pain you're getting. Sounds a bit crude, but if you do have IBS and it gets "poked" abut, it could flare up after sex. Hope you soon get an answer as to what causes it.

Reply

Ahhhh right! Thanks Diane, your a star, as always!!! I'll make an appt to see my GP! X

Reply

Good luck! Diane xx

Reply

Have you been in the endometriosis U.K. Website or network on here? As it sounds to me like you might want to consider if that could be causing your pain xx

Reply

I've considered this for a few years, was told at the age of 17 after seeing a gynae that i didn't have any problems and that it was ibs, went on the pill (never had any problems until i was diagnosed with pcos about 10 years ago). Fast forward 14 years came off the pill to try and concieve and all these problems have now started! My gynae is only currently interested in treating me for my hydrosalpinx! X

Reply

Hi I had an experience little similar to yours . My nerves flared after hsg . Nobody had ever heard of this and till date doctors seem puzzled . It was shooting stabbing burning pain . Along with urgency to go again and again . The pain had started all of a sudden 2 days after hsg and I was shocked that I had never experienced anything of this kind before . Doctors did numerous UTI tests . Nothing helped . Finally one of the physicians suggested Lyrica . Oh my god it was a life savior. The pain was reaaly bad and it went on for 2 months until I was prescribed Lyrica . I cried in pain non stop for 2 months . Let me tell you Lyrica takes time to start working . For me it started working on day 3. Wanted to share my experience that this is one possibility too if anyone looking for answers to pain after Hsg . Oh I was on birth control pills while I did my hsg and I was trying birth pills BCP for the first time . So not sure what caused it . They are tending towards calling it vulvodynia. Are you on birth pills ?some docs believe that BCP contributes to vulvodynia

Reply

You may also like...